Orthogonality and analysis of variance

Varennes e Mendonça, P. de

Portugaliae mathematica (1942)

  • Volume: 3, Issue: 4, page 234-252
  • ISSN: 0032-5155

How to cite


Varennes e Mendonça, P. de. "Orthogonality and analysis of variance." Portugaliae mathematica 3.4 (1942): 234-252. <http://eudml.org/doc/114611>.

author = {Varennes e Mendonça, P. de},
journal = {Portugaliae mathematica},
keywords = {Statistics},
language = {eng},
number = {4},
pages = {234-252},
publisher = {Sociedade Portuguesa de Matemática},
title = {Orthogonality and analysis of variance},
url = {http://eudml.org/doc/114611},
volume = {3},
year = {1942},

AU - Varennes e Mendonça, P. de
TI - Orthogonality and analysis of variance
JO - Portugaliae mathematica
PY - 1942
PB - Sociedade Portuguesa de Matemática
VL - 3
IS - 4
SP - 234
EP - 252
LA - eng
KW - Statistics
UR - http://eudml.org/doc/114611
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.